Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dan The Man

On Accutane, Soap severly drying out my face help?

Recommended Posts

So I'm just starting my 3rd week of Accutane and it is working however, I've been gently washing my face with Dove soap and it is really drying out my face. What I'm wondering is it okay to use just water to wash your face? What works good for you and what kind of moisturizer do you use?

Thanks

Link to comment
Share on other sites

DOVE?!?!?!?!? NO NO NO NO NO! NOT ON ACCTUANE!

Use plain cetaphil. There are two kinds and people get them mixed up. This comes in a bottle with a blue label; the one you should't use says something like "for normal to oily skin" and is blue with a green stripe. if you get the right one, it's unscented. Very, Very gentle, doesn't do anything but take the bad stuff off of your skin.

Moisturizer suggestions:

Straight Jojoba Oil

Cetaphil Lotion (the one that comes in a tub, again, can't remember the name)

All-Natural Shea Butter

Eucerin

^It'd also be good to apply a few drops of jojoba oil whenever you apply any of the three above

Good luck!!!!!

Link to comment
Share on other sites

Yea your 3rd week in your skin is going to be drying out more than it will later on , i didnt use any soap just warm watter for my 1st month or 2 .

Then i started using Noxema or how ever you spell it, it dont dry out my face and it makes my face feel smooth and soft

Good luck, hope the best for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×